Alert archive / Kansas / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 28, NWS Topeka, KS
NWS Topeka, KS issued this severe thunderstorm warning at May 5, 2007, 11:02 PM CDT for Jackson County, Jefferson County, Shawnee County, Kansas. It was in force for 37 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 5, 2007, 11:02 PM CDT (04:02 UTC)
- Expired
- May 5, 2007, 11:39 PM CDT
- In force
- 37 min
- Issued by
- NWS Topeka, KS
- Area
- Counties, with a storm outline in the text
Counties Jackson County, KS, Jefferson County, KS, Shawnee County, KS
The radar
The Topeka radar (KTWX), 62 km from the middle of the area, began a volume at 04:02 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 5, 9:08 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Topeka, KS (KTOP), launched 00:00Z, 4.0 hours before the alert went out and 33 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1963 J/kg
- Mixed-layer CIN
- -29 J/kg
- Mixed-layer LCL
- 1234 m above ground
- 0-6 km bulk shear
- 50 kt
- 0-1 km storm-relative helicity
- 217 m²/s²
- 0-3 km storm-relative helicity
- 294 m²/s²
- Significant tornado parameter
- 2.1
- Supercell composite
- 10.3
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KTOP 060403
SVRTOP
KSC085-087-177-060445-
/O.NEW.KTOP.SV.W.0028.070506T0402Z-070506T0445Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TOPEKA KS
1102 PM CDT SAT MAY 5 2007
THE NATIONAL WEATHER SERVICE IN TOPEKA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SHAWNEE COUNTY IN EAST CENTRAL KANSAS...
EASTERN JACKSON COUNTY IN NORTHEAST KANSAS...
WESTERN JEFFERSON COUNTY IN NORTHEAST KANSAS...
* UNTIL 1145 PM CDT
* AT 1057 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS
STORM WAS LOCATED NEAR PAULINE...OR ABOUT 6 MILES SOUTH OF
TOPEKA...MOVING NORTH AT 45 MPH.
* LOCATIONS IMPACTED INCLUDE...
TOPEKA
GRANTVILLE...
PERRY STATE PARK...
MERIDEN...
PERRY LAKE...
OZAWKIE...
VALLEY FALLS...
HOLTON...
THIS INCLUDES THE KANSAS TURNPIKE BETWEEN MILE MARKERS 167 AND 188.
THIS INCLUDES INTERSTATE 70 BETWEEN MILE MARKERS 350 AND 355.
A TORNADO WATCH IS ALSO IN EFFECT. SEVERE THUNDERSTORMS CAN PRODUCE
TORNADOES RAPIDLY.
LARGE HAIL...VERY HEAVY RAIN AND DAMAGING WINDS ARE LIKELY WITH THIS
STORM. FOR YOUR SAFETY...TAKE COVER INSIDE A BUILDING.
STAY TUNED TO WEATHER RADIO OR LOCAL MEDIA OUTLETS FOR THE LATEST
SEVERE WEATHER INFORMATION.
LAT...LON 3957 9555 3942 9558 3941 9538 3940 9544
3887 9550 3887 9564 3888 9592 3898 9590
3964 9578 3963 9556
$$2 follow-up statements
000
WWUS53 KTOP 060424
SVSTOP
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
1122 PM CDT SAT MAY 5 2007
KSC085-087-177-060445-
/O.CON.KTOP.SV.W.0028.000000T0000Z-070506T0445Z/
JACKSON-JEFFERSON-SHAWNEE-
1122 PM CDT SAT MAY 5 2007
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1145 PM CDT
FOR NORTHERN SHAWNEE...WESTERN JEFFERSON AND EASTERN JACKSON
COUNTIES...
AT 1118 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL. THIS STORM WAS LOCATED 4 MILES SOUTHEAST OF HOYT...OR ABOUT 10
MILES NORTH OF TOPEKA...MOVING NORTH AT 35 MPH. ANOTHER STORM WAS
DEVELOPING OVER THE SOUTHER PORTIONS OF THE CITY OF TOPEKA.
LOCATIONS IMPACTED INCLUDE...
TOPEKA...OZAWKIE...MAYETTA...VALLEY FALLS...
DENISON...WHITING...NETAWAKA AND HOLTON.
A TORNADO WATCH IS ALSO IN EFFECT. SEVERE THUNDERSTORMS CAN PRODUCE
TORNADOES RAPIDLY.
LARGE HAIL...VERY HEAVY RAIN AND DAMAGING WINDS ARE LIKELY WITH THIS
STORM. FOR YOUR SAFETY...TAKE COVER INSIDE A BUILDING NOW.
STAY TUNED TO NOAA WEATHER RADIO OR LOCAL MEDIA OUTLETS FOR THE
LATEST SEVERE WEATHER INFORMATION.
LAT...LON 3957 9555 3942 9558 3941 9538 3940 9544
3909 9547 3910 9588 3898 9590 3964 9578
3963 9556
$$000
WWUS53 KTOP 060439
SVSTOP
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
1139 PM CDT SAT MAY 5 2007
KSC085-087-177-060446-
/O.CAN.KTOP.SV.W.0028.000000T0000Z-070506T0445Z/
JACKSON-JEFFERSON-SHAWNEE-
1139 PM CDT SAT MAY 5 2007
...THE SEVERE THUNDERSTORM WARNING FOR SHAWNEE...WESTERN JEFFERSON
AND EASTERN JACKSON COUNTIES HAS BEEN CANCELLED...
RADAR INDICATED THUNDERSTORMS OVER THE AREA HAVE WEAKENED THUS THE
WARNING HAS BEEN CANCELLED. SCATTERED THUNDERSTORMS WILL CONTINUE
TO MOVE NORTHEAST ABOUT 40 MPH...SMALL HAIL...GUSTY WINDS AND
LOCALLY HEAVY RAINFALL IS STILL POSSIBLE FROM THESE STORMS.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 4 AM FOR THE AREA.
STAY TUNED TO NOAA WEATHER RADIO OR LOCAL MEDIA OUTLETS FOR THE
LATEST SEVERE WEATHER INFORMATION.
LAT...LON 3957 9555 3942 9558 3941 9538 3940 9544
3909 9547 3910 9588 3898 9590 3964 9578
3963 9556
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Topeka, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at May 5, 4:29 PM CDT, 6 hours 33 minutes earlier.
Area forecast discussion, May 5, 4:29 PM CDT, 6 hours 33 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TOPEKA KS 429 PM CDT SAT MAY 5 2007 .DISCUSSION... POTENTIAL FOR SEVERE WEATHER AND HEAVY RAINFALL HIGHLIGHTS THE SHORT TERM FORECAST. TONIGHT AND SATURDAY...SOUTHWEST FLOW ACROSS SOUTHERN ROCKIES RESULTING IN DEVELOPMENT OF WEAK SURFACE LOW VICINITY OF NORTHEAST NM AND OK PANHANDLE. AN INVERTED TROUGH EXTENDS NORTHEAST FROM THE SURFACE LOW INTO NW KS AND CENTRAL NEBRASKA. ANOTHER MORE SUBTLE BOUNDARY IS ORIENTED NNW TO SSE FROM NEAR PTT TO CBK. 12Z NAM ATTEMPTS TO DEVELOP CONVECTION TO NORTH OF THIS BOUNDARY ACROSS CENTRAL KS IN WARM ADVECTION AREA. MCS RESULTING FROM THIS DEVELOPMENT IS THEN TAKEN SOUTH. 18Z NAM DOES SOMETHING SIMILAR DEVELOPING CONVECTION INTO CENTRAL KS BEFORE 06Z AND THEN SINKING SYSTEM SWD. 12Z GFS ON THE OTHER HAND DEVELOPS SYSTEM ACROSS NW KS WITH PROPAGATION/DEVELOPMENT EWD ACROSS NORTHERN KS OVERNIGHT. THIS IS MORE IN LINE WITH GOING FORECAST...AND 00Z MODEL RUNS...AND THUS HAVE OPTED TO GO WITH THIS SCENARIO FOR TIMING AND POPS. IN THIS CASE...MAIN SEVERE THUNDERSTORM POTENTIAL WOULD BE LATE THIS EVENING/OVERNIGHT IN CENTRAL KS...WITH HEAVY RAIN/HAIL AND MAYBE WINDS AS THE MAIN THREATS. DETERMINISTIC RUNS FROM 12Z NAM AND GFS DIFFER SOMEWHAT ON PRECIP TIMING/CHANCES SATURDAY...BUT MAIN MESSAGE FOR OUR AREA WAS THE POTENTIAL DEVELOPMENT OF CONVECTION OVER CENTRAL KS LATE AFTERNOON EARLY EVENING...THEN MOVING EAST. GOING TEMPERATURE FORECAST TONIGHT AND SATURDAY IS VERY NEAR STATISTICAL GUIDANCE FROM GFS/NAM AND ONLY MODIFIED THEM A LITTLE. TIGHT PRESSURE GRADIENT OVER EASTERN KS SATURDAY MAY NECESSITATE A WIND ADVISORY...BUT WILL LEAVE THAT TO LATER SHIFTS. SUNDAY NIGHT AND MONDAY...THE MAIN 5H TROUGH OVER CO AND NM WILL LIFT NORTHEAST ACROSS THE CENTRAL PLAINS SUNDAY INTO EARLY MONDAY. ONCE AGAIN SEVERE THUNDERSTORMS MAY DEVELOP ALONG THE DRYLINE/PACIFIC FRONT ACROSS CENTRAL KS AND MOVE NORTHEAST ACROSS THE CWA DURING EVENING AND OVERNIGHT HOURS. THE SEVERE WEATHER POTENTIAL WILL DEPEND ON THE AMOUNT OF INSTABILITY THAT CAN DEVELOP AFTER THE STORMS SUNDAY MORNING. IF WE DO CLEAR OUT DURING THE AFTERNOON HOURS MLCAPE COULD INCREASE ABOVE 2500 J/KG BY EARLY EVENING ALONG WITH IMPRESSIVE VERTICAL WINDSHEAR PROFILES THAT MAY ALLOW SEVERE THUNDERSTORMS TO DEVELOP AND MOVE NORTHEAST ACROSS THE CWA DURING THE EVENING HOURS. DURING SUNDAY NIGHT NIGHT AND INTO THE EARLY MORNING HOURS OF MONDAY WE MAY SEE SEVERAL SQUALL LINES OR LINE SEGMENTS OF THUNDERSTORMS MOVE ACROSS THE CWA. THIS COULD LEAD TO WIDESPREAD HEAVY RAINFALL OF 1 TO 2 INCHES THROUGH MONDAY MORNING. THE THUNDERSTORMS COULD BE SEVERE WITH THE PRIMARY HAZARD BEING LARGE HAIL AND DAMAGING OUTFLOW WINDS...THOUGH ISOLATED TORNADOES MAY BE POSSIBLE SUNDAY EVENING. HIGHS ON MONDAY WILL BE COOLER WITH HIGHS IN THE 70S DUE TO CLOUD COVER AND A CHANCE OF SCATTERED SHOWERS AND THUNDERSTORMS THROUGH THE DAY. MONDAY NIGHT THROUGH WEDNESDAY NIGHT...A SECONDARY 5H TROUGH OVER THE SOUTHWEST US WILL SLOWLY LIFT NORTHEAST ACROSS THE SOUTHERN PLAINS. THE UPPER WIND FIELDS ARE FORECASTED TO BE WEAKER...THUS THE VERTICAL WINDSHEAR MAY NOT SUPPORT SEVERE THUNDERSTORMS...ALSO CLOUD COVER WILL KEEP THE INSTABILITY LOWER. THE MAIN THREAT WILL BE HEAVY RAINFALL. WE MAY SEE A GOOD TWO TO THREE INCHES OF RAINFALL...WITH LOCALLY HIGHER AMOUNTS...ACROSS THE CWA TONIGHT THROUGH WEDNESDAY MORNING. THURSDAY THROUGH SATURDAY...LONGER RANGE MODELS CONTINUE TO SHOW A 5H RIDGE SLOWLY MOVING EAST ACROSS THE PLAINS. LOOK FOR HIGHS TO WARM INTO THE UPPER 70S TO LOWER 80S...WITH MAINLY DRY CONDITIONS. && .TOP WATCHES/WARNINGS/ADVISORIES...TORNADO WATCH IS IN EFFECT UNTIL 10 PM CDT...GENERALLY FOR AREAS ALONG AND NORTH OF INTERSTATE 35. A WIND ADVISORY IS IN EFFECT THROUGH 7 PM FOR KSZ008>010-020>022-034>036. &&
Hazardous weather outlook, May 5, 10:07 PM CDT, 55 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TOPEKA KS 1007 PM CDT SAT MAY 5 2007 KSZ008>012-020>024-026-034>040-054>056-058-059-062300- REPUBLIC-WASHINGTON-MARSHALL-NEMAHA-BROWN-CLOUD-CLAY-RILEY- POTTAWATOMIE-JACKSON-JEFFERSON-OTTAWA-DICKINSON-GEARY-MORRIS- WABAUNSEE-SHAWNEE-DOUGLAS-LYON-OSAGE-FRANKLIN-COFFEY-ANDERSON- 1007 PM CDT SAT MAY 5 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL...NORTH CENTRAL AND NORTHEAST KANSAS. .DAY ONE...TONIGHT SEVERE THUNDERSTORMS WILL BE POSSIBLE INTO THE LATE NIGHT HOURS ACROSS MUCH OF THE AREA. THE PRIMARY HAZARD WILL BE LARGE HAIL AND DAMAGING WINDS...WITH ISOLATED TORNADOES ALSO POSSIBLE. LOCALLY HEAVY RAINFALL WILL ACCOMPANY THE STORMS AS WELL...CREATING SOME PONDING OF WATER ON ROADWAYS AND AT INTERSECTIONS. ACROSS PARTS OF NORTH CENTRAL KANSAS WERE STRONG THUNDERSTORMS MAY MOVE ACROSS THE SAME AREAS...LOCAL AREAS OF FLASH FLOODING MAY DEVELOP...AND BRING RISES ON SOME CREEKS AND STREAMS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THUNDERSTORMS WILL BE POSSIBLE ACROSS THE ENTIRE OUTLOOK AREA SUNDAY THROUGH WEDNESDAY. SEVERE THUNDERSTORMS AND FLOODING RAINS WILL AGAIN BE POSSIBLE SUNDAY AND SUNDAY NIGHT. THE PRIMARY HAZARD FROM ANY SEVERE THUNDERSTORM WILL BE LARGE HAIL AND DAMAGING WINDS...AN ISOLATED TORNADO IS ALSO POSSIBLE LATE SUNDAY AFTERNOON AND EVENING. .SPOTTER INFORMATION STATEMENT... SPOTTERS WILL BE NEEDED TONIGHT. SPOTTERS ARE ENCOURAGED TO REPORT RAINFALL AMOUNTS OVER ONE INCH TO THE NATIONAL WEATHER SERVICE IN TOPEKA.
In the hours before
Local storm report, May 5, 10:14 PM CDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
1014 PM CDT SAT MAY 05 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1008 PM HAIL RANDOLPH 39.43N 96.76W
05/05/2007 E0.88 INCH RILEY KS TRAINED SPOTTER
&&
BYRNESpecial weather statement, May 5, 10:17 PM CDT, 45 minutes before
SIGNIFICANT WEATHER ALERT NATIONAL WEATHER SERVICE TOPEKA KS 1017 PM CDT SAT MAY 5 2007 KSZ009-010-060400- MARSHALL-WASHINGTON- 1017 PM CDT SAT MAY 5 2007 THROUGH 1100 PM CDT...A THUNDERSTORM WILL MOVE NORTH AT 40 MPH ACROSS PORTIONS OF EASTERN WASHINGTON AND MARSHALL COUNTIES. NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THIS STORM IS CAPABLE OF PRODUCING PENNY SIZE HAIL. SOME COMMUNITIES THAT COULD BE AFFECTED INCLUDE GREENLEAF...BARNES...WATERVILLE...BLUE RAPIDS...MARYSVILLE... HANOVER...BREMEN AND OKETO. A TORNADO WATCH IS ALSO IN EFFECT.
Local storm report, May 5, 10:26 PM CDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
1026 PM CDT SAT MAY 05 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1015 PM HAIL 1 ESE REPUBLIC 39.92N 97.80W
05/05/2007 E0.88 INCH REPUBLIC KS TRAINED SPOTTER
WINDS MEASURED 48 MPH AS WELL
&&
BYRNELocal storm report, May 5, 10:44 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
1044 PM CDT SAT MAY 05 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1034 PM TORNADO 2 SE ST. GEORGE 39.17N 96.39W
05/05/2007 RILEY KS PUBLIC
PUBLIC REPORTED TORNADO 6 MILES NORTH OF 323 EXIT ON I70
&&
BYRNELocal storm report, May 5, 10:46 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
1046 PM CDT SAT MAY 05 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1040 PM HAIL 1 N CENTRALIA 39.74N 96.13W
05/05/2007 E0.88 INCH NEMAHA KS TRAINED SPOTTER
&&
BYRNELocal storm report, May 5, 10:56 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
1056 PM CDT SAT MAY 05 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1054 PM HAIL 4 N LYNDON 38.67N 95.68W
05/05/2007 E1.00 INCH OSAGE KS LAW ENFORCEMENT
&&
BYRNEThe office that day
Everything else NWS Topeka, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 5, 8:56 PM CDT | Severe Thunderstorm Warning | TOP | Morris | 34 min |
| May 5, 9:20 PM CDT | Severe Thunderstorm Warning | TOP | Cloud, Republic | 55 min |
| May 5, 9:29 PM CDT | Severe Thunderstorm Warning | TOP | Morris | 31 min |
| May 5, 9:43 PM CDT | Severe Thunderstorm Warning | TOP | Pottawatomie, Riley | 47 min |
| May 5, 10:14 PM CDT | Severe Thunderstorm Warning | TOP | Republic | 15 min |
| May 5, 10:26 PM CDT | Tornado Warning | TOP | Pottawatomie, Riley, Wabaunsee | 37 min |
| May 5, 10:38 PM CDT | Severe Thunderstorm Warning | TOP | Nemaha | 27 min |
| May 5, 11:00 PM CDT | Tornado Warning | TOP | Marshall | 45 min |
| May 5, 11:03 PM CDT | Tornado Warning | TOP | Ottawa | 42 min |
| May 5, 11:30 PM CDT | Tornado Warning | TOP | Ottawa | 45 min |
| May 5, 11:43 PM CDT | Severe Thunderstorm Warning | TOP | Cloud, Ottawa | 47 min |
| May 5, 11:59 PM CDT | Tornado Warning | TOP | Cloud | 46 min |
| May 6, 12:15 AM CDT | Severe Thunderstorm Warning | TOP | Clay, Dickinson | 30 min |
| May 6, 12:30 AM CDT | Tornado Warning | TOP | Clay, Washington | 45 min |
| May 6, 12:35 AM CDT | Severe Thunderstorm Warning | TOP | Riley | 40 min |
| May 6, 12:51 AM CDT | Severe Thunderstorm Warning | TOP | Marshall, Pottawatomie, Washington | 54 min |
| May 6, 1:09 AM CDT | Flash Flood Warning | TOP | Ottawa | 4 hr |
| May 6, 1:47 AM CDT | Flash Flood Warning | TOP | Clay, Marshall, Riley | 4 hr |
| May 6, 1:47 AM CDT | Flash Flood Warning | TOP | Clay, Dickinson, Marshall, Riley | 4 hr |
| May 6, 3:51 AM CDT | Flash Flood Warning | TOP | Brown, Geary, Nemaha, Pottawatomie, Riley | 4 hr |
| May 6, 4:09 AM CDT | Flash Flood Watch | TOP | Anderson, Brown, Clay, Cloud, Coffey, Dickinson and 17 more | 27 hr |
| May 6, 6:48 AM CDT | Flash Flood Warning | TOP | Jackson, Jefferson, Shawnee | 4 hr |
| May 6, 6:48 AM CDT | Flash Flood Warning | TOP | Jackson, Jefferson, Shawnee, Wabaunsee | 4 hr |
| May 6, 7:23 AM CDT | Flash Flood Warning | TOP | Douglas, Osage | 4 hr |
| May 6, 12:51 PM CDT | Flash Flood Warning | TOP | Lyon, Osage | 4 hr |
| May 6, 6:19 PM CDT | Flash Flood Warning | TOP | Cloud, Ottawa | 4 hr |
Nearby
Severe Thunderstorm Warnings in Kansas, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.